Previous |  Up |  Next

Article

References:
[1] J. Kurzweil: Generalized ordinary differential equations and continuous dependence on a parameter. Czechosl. Math. J. 7 (1957), 418–449. MR 0111875 | Zbl 0090.30002
[2] J. Kurzweil: Nichtabsolutkonvergente Integrale, Teubner Texte zur Mathematik, 25. Teubner, Leipzig, 1984.
[3] J. Kurzweil, J. Jarník: Equiintegrability and controlled convergence of Perron-type integrable functions. Real. Anal. Exchange 17 (1991–92), 110–139. MR 1147361
[4] J. Kurzweil, J. Jarník: Differentiability and integrability in $n$ dimensions with respect to $\alpha $-regular intervals. Results in Mathematik 21 (1992), 138–151. DOI 10.1007/BF03323075 | MR 1146639
[5] J. Kurzweil, J. Jarník: Generalized multidimensional Perron integral involving a new regularity condition. Results in Mathematics 23 (1993), 263–273. DOI 10.1007/BF03322308 | MR 1215221
Partner of
EuDML logo